MAUDE Adverse Event Report: Wilson-Cook Medical Inc FUSION QUATTRO EXTRACTION BALLOON; Biliary Catheter For Stone Removal That May Also Allow For Irrigation And Contrast Injection

Wilson-Cook Medical Inc FUSION QUATTRO EXTRACTION BALLOON; Biliary Catheter For Stone Removal That May Also Allow For Irrigation And Contrast Injection
Model Number G48225
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2026
Type of Reportable Event Malfunction

Brand Name
FUSION QUATTRO EXTRACTION BALLOON
Common Device Name
Biliary Catheter For Stone Removal That May Also Allow For Irrigation And Contrast Injection
Manufacturer (Section D)
Wilson-Cook Medical Inc
4900 bethania station rd
winston-salem NC 27105
Manufacturer (Section G)
Wilson-Cook Medical Inc
4900 bethania station rd
winston-salem NC 27105
Manufacturer Contact
sabrina o¿brien
4900 bethania station rd
winston-salem, NC 27105
+1(336)744-0157
MDR Report Key50280280
Report Number1037905-2026-00428
Device Sequence Number9883191
Product Code GCA
UDI-Device Identifier00827002482258
UDI-Public(01)00827002482258(17)270504(10)W5028907
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K200247
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG48225
Device Catalogue NumberFS-QEB-A
Device Lot NumberW5028907
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/21/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2026
Initial Report FDA Received Date08/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/04/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown